# SDR COMA0260081

- Difficulty date: February 2, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N739CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7273
- Aircraft time: 7,390 hours, 7,617 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 864202
- Condition: Out Of Adj
- Location: Nlg
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5868 LANDING GEAR DISAGREE WARNING. NLG DID NOT RETRACT.ADJUSTED THE NLG CENTERED PROMIMITY SENSOR PS 14GA.
